Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having dietary supplement. Headache, pain in neck, shoulder, back, elevated heart rate. Are they related?

Hi, I eat Women´s ultra Mega Active dietary supplement from GNC, and I think I suffer from side effects from them - or may be is the symptoms not related to eating the supplements? I have headaches , pain in my neck , shoulders and back. My heartrate is elevated, from normally 52 to now around 80 bpm. Do you think its related? /annamaria
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Everyone reacts differently to medication or supplements due to differences in metabolism of the ingredients.
Some of the components of this supplement can be associated with these symptoms in some persons.
You can consider discontinuing the medication and noting whether the symptoms resolve to determine whether there is any link.

I hope this helps
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor